# SDR N6WA20111232

- Difficulty date: December 23, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 17,710 hours, 12,239 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Door Warning
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CAUTION MESSAGE ILLUNUNATED WITH THE DOOR SHUT.  CLEANED SENSORS AND OPS CHECKED GOOD AT THIS TIME IAW AMM 52-70-00.
